I took my last injection on April 7th 2016. 2 weeks ago I started with trembling hands and legs, very shakey, no appetite and just blah all around. I thought maybe anxiety but my PC doc says he believes it is a reaction I'm having to the injection. Such a crappy feeling. He gave me meds to calm mw down and now just let the injection run its course. Anybody else get any of these??
No responses have yet been posted. Add your response to this question.
- Stelara Information for Consumers
- Stelara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stelara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2015 • 2 answers
Plaque psoriasis WORSE since Stelara. Took 3 shots of 45ml- has anyone else seen their psoriasis get
Posted 15 Dec 2015 • 3 answers
Posted 6 Feb 2016 • 1 answer
Stelara - I am presently waiting to see a dermatologist about my psoriasis which now covers most of?
Posted 9 Dec 2016 • 0 answers
Posted 19 Sep 2017 • 3 answers